# SDR VNAA2014111300008

- Difficulty date: November 13, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 26,029 hours, 26,075 cycles
- System (JASC): 3160 · Central Display
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DISPLAY COOL MESSAGE IN FLIGHT. CREW RAN QRH.  MESSAGE PERSISTED. CREW DIVERTED AND LANDED AT NEAREST SUITABLE AIRPORT.  MAINTENANCE INSPECTED DISPLAY COOL DUCTING.  NO DEFECTS NOTED.  MAINTENANCE REMOVED ELECTRONIC FLIGHT DISPLAY, EFD, CLEANED DEBRIS, REINSTALLED EFD AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
